MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMP RP INSERT MED 10MM; KNEE TIBIAL BEARING/INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMP RP INSERT MED 10MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 129405310
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address instability and polyethylene worn.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMP RP INSERT MED 10MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key6979243
Report Number1818910-2017-27507
Device Sequence Number11084700
Product Code NJL
UDI-Device Identifier10603295021940
UDI-Public10603295021940
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129405310
Device Lot NumberDB5FF40000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight73